Nonbounded solutions of linear ordinary differential equations
Matematičeskie zametki, Tome 35 (1984) no. 2, pp. 231-242
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_35_2_a9,
author = {T. A. Chanturiya},
title = {Nonbounded solutions of linear ordinary differential equations},
journal = {Matemati\v{c}eskie zametki},
pages = {231--242},
year = {1984},
volume = {35},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_35_2_a9/}
}
T. A. Chanturiya. Nonbounded solutions of linear ordinary differential equations. Matematičeskie zametki, Tome 35 (1984) no. 2, pp. 231-242. http://geodesic.mathdoc.fr/item/MZM_1984_35_2_a9/